IJPAM: Volume 13, No. 2 (2004)

NEW SOLITON-LIKE SOLUTION OF
A (3+1)-DIMENSIONAL NON-INTEGRABLE EQUATION

Jian-qin Mei$^1$, Hong-qing Zhang$^2$
$^{1, 2}$Department of Applied Mathematics
Dalian University of Technology
Dalian 116024, P.R. CHINA
$^1$e-mail: meijqin408@yahoo.com.cn
$^2$e-mail: zhanghq@dlut.edu.cn


Abstract.In this article, a new generally projective Riccati equation method is presented and applied to explore exact solutions of a (3+1)-dimensional not completely integrable equation. As a result, many exact solutions, including new solitary wave solutions and periodic solutions, are obtained.

Received: March 16, 2004

AMS Subject Classification: 26A33

Key Words and Phrases: generally projective Riccati equation expansion method, soliton-like solution, periodic-like solution

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 13
Issue: 2